Alert archive / Nebraska / Flash Flood Warnings in 2016

Flash Flood Warning 1, NWS Hastings, NE

April 26, 2016Jewell County, Kansas; Nuckolls County, Thayer County, Nebraska

NWS Hastings, NE issued this flash flood warning at Apr 26, 2016, 7:00 PM CDT for Jewell County, Kansas; Nuckolls County, Thayer County, Nebraska. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 7:00 PM CDT (00:00 UTC)
Expired
Apr 27, 2016, 1:00 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Jewell County, KS, Nuckolls County, NE, Thayer County, NE

The radar

The Grand Island radar (KUEX), 62 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 7:44 PM CDTFLASH FLOOD3 W Deshler, NENEAR HIGHWAY 136 AND ROAD 5100 A STORM CHASER REPORTS ABOUT A 200 HUNDERED YARD STRETCH OF RUSHING WATER ACROSS THE HIGHWAY. CHASER ESTIMATES DEPTH AROUND 4 FEET.
Apr 26, 8:15 PM CDTFLASH FLOODRuskin, NEHIGHWAY 136 IS CLOSED FROM HIGHWAY 14 TO HIGHWAY 5 DUE TO FLASH FLOODING.
Apr 26, 8:58 PM CDTFLASH FLOODDeshler, NEGAS STATION IN DESHLER IS FLOODED. REPORT VIA FACEBOOK.
Apr 26, 9:38 PM CDTFLASH FLOODDeshler, NEFLOODING IMPACTING DESHLER. THE FIRE CHEIF IS EVACUATING THE NURSING HOME AND ASSISTED LIVING. AN INDIVIDUAL IS TRAPPED SOUTH OF SNAKE CREEK BRIDGE ON 4TH STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

743 
WGUS53 KGID 270000
FFWGID
KSC089-NEC129-169-270600-
/O.NEW.KGID.FF.W.0001.160427T0000Z-160427T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
700 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...
  EASTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
  WESTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 100 AM CDT WEDNESDAY

* AT 653 PM CDT...WATER WAS REPORTED OVER A COUNTY ROAD WEST OF
  DESHLER. 3 INCHES OF RAIN HAS BEEN REPORTED NEAR HARDY. HEAVY RAIN
  IS EXPECTED TO CONTINUE. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SUPERIOR...DESHLER...JEWELL...DAVENPORT...HARDY...RUSKIN...FORMOSO...
  CARLETON...BYRON...OAK...WEBBER...NORA...MONTROSE AND LOVEWELL STATE
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4000 9768 4000 9793 3977 9793 3965 9810
      3967 9821 4031 9797 4031 9757

$$

ADP
3 follow-up statements
714 
WGUS73 KGID 270048
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
748 PM CDT TUE APR 26 2016

KSC089-NEC129-169-270600-
/O.CON.KGID.FF.W.0001.000000T0000Z-160427T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEWELL KS-NUCKOLLS NE-THAYER NE-
748 PM CDT TUE APR 26 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY FOR EASTERN JEWELL...EASTERN NUCKOLLS AND WESTERN THAYER
COUNTIES...

AT 745 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROUGHLY 200
YARDSTRETCH OF RUSHING WATER ACROSS HIGHWAY 136 APPROXIMATELY 3
MILES WEST OF DESHLER. RADAR ESTIMATES THAT 3 TO 7 INCHES OF RAIN
HAVE FALLEN ACROSS THE WARNED AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SUPERIOR...DESHLER...JEWELL...DAVENPORT...HARDY...RUSKIN...FORMOSO...
CARLETON...BYRON...OAK...WEBBER...NORA...MONTROSE AND LOVEWELL STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4000 9768 4000 9793 3977 9793 3965 9810
      3967 9821 4031 9797 4031 9757

$$

ADP
837 
WGUS73 KGID 270117
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT TUE APR 26 2016

KSC089-NEC129-169-270600-
/O.CON.KGID.FF.W.0001.000000T0000Z-160427T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEWELL KS-NUCKOLLS NE-THAYER NE-
817 PM CDT TUE APR 26 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY FOR EASTERN JEWELL...EASTERN NUCKOLLS AND WESTERN THAYER
COUNTIES...

AT 815 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT HIGHWAY 136 HAS
BEEN CLOSED BETWEEN HIGHWAYS 14 AND 5. THIS PORTION OF THE HIGHWAY
RUNS THROUGH THE RUSKIN AND DESHLER AREAS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SUPERIOR...DESHLER...JEWELL...DAVENPORT...HARDY...RUSKIN...FORMOSO...
CARLETON...BYRON...OAK...WEBBER...NORA...MONTROSE AND LOVEWELL STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4000 9768 4000 9793 3977 9793 3965 9810
      3967 9821 4031 9797 4031 9757

$$

ADP
188 
WGUS73 KGID 270313
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT TUE APR 26 2016

KSC089-NEC129-169-270600-
/O.CON.KGID.FF.W.0001.000000T0000Z-160427T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEWELL KS-NUCKOLLS NE-THAYER NE-
1013 PM CDT TUE APR 26 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY FOR EASTERN JEWELL...EASTERN NUCKOLLS AND WESTERN THAYER
COUNTIES...

AT 1009 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING
IMPACTING DESHLER. RADAR ESTIMATES OF OVER 5 INCHES OF RAIN HAVE
FALLEN BETWEEN RUSKIN AND DESHLER. FLASH FLOODING IS ALREADY
OCCURRING. FLOOD WATERS ARE IMPACTING THE TOWN OF DESHLER AND
RESIDENTS ARE BEING EVACUATED FROM AREAS OF TOWN WITH ONE PERSON
STRANDED SOUTH OF THE SNAKE CREEK BRIDGE ON 4TH STREET. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SUPERIOR...DESHLER...JEWELL...DAVENPORT...HARDY...RUSKIN...FORMOSO...
CARLETON...BYRON...OAK...WEBBER...NORA...MONTROSE AND LOVEWELL STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4000 9768 4000 9793 3977 9793 3965 9810
      3967 9821 4031 9797 4031 9757

$$

BILLINGS WRIGHT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 6:33 PM CDT, 27 minutes earlier.

Area forecast discussion, Apr 26, 6:33 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
633 PM CDT TUE APR 26 2016

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 229 PM CDT TUE APR 26 2016

FOCUS OF THE FORECAST TODAY HAS BEEN THE IMPENDING LOW
PRESSURE SYSTEM AND WARM FRONT SITTING ON THE SOUTHERN PERIPHERY
OF THE LOCAL FORECAST AREA. AS OF 2 PM CDT...THIS LOW AND WARM
FRONT HAS NOT MADE MUCH PROGRESS NORTHWARD AS SATELLITE IMAGERY
CONTINUES TO SHOW LOW LEVEL CLOUDS WRAPPING AROUND THIS LOW
ACROSS OUR LOCAL PORTIONS OF NORTH CENTRAL KANSAS...WITH STRONG
SOUTHERLY FLOW IN THE MID-LEVELS OF THE ATMOSPHERE ALSO EVIDENT.
AS A RESULT...AMPLE SHEAR COMBINED WITH BUILDING INSTABILITY
SHOULD COMBINE TO PRODUCE RAPID AND INTENSE THUNDERSTORM
DEVELOPMENT OVER THE NEXT COUPLE OF HOURS...MAINLY AFTER 4 PM.

SHORT TERM GUIDANCE THE PAST FEW HOURS HAS SEEMINGLY BEEN GETTING
A BETTER HANDLE ON THINGS...WITH FOCUS OF SHOWER AND
THUNDERSTORM DEVELOPMENT INITIATING ACROSS OUR NORTH CENTRAL
KANSAS COUNTIES AND PROPAGATING NORTHWARD DURING THE EVENING
HOURS. WITH THE LATEST HRRR/RAP/NAM COMING INTO BETTER
ALIGNMENT...CONFIDENCE IS INCREASING THAT THE FOCUS OF THIS
ACTIVITY WILL GENERALLY BE ACROSS OUR EASTERN HALF OF THE LOCAL
FORECAST AREA...WITH THE GREATEST TORNADO THREAT IN THE NEWLY
ISSUED TORNADO WATCH. THAT SAID...WITH AMPLE INSTABILITY...THE
ENTIRE AREA WILL EVENTUALLY HAVE A CHANCE FOR SEVERE
WEATHER...WITH THE THREAT TRANSITIONING FROM MORE OF A TORNADIC
AND HAIL CONCERN INITIALLY...TO A HAIL AND WIND THREAD AS THE
EVENING WEARS ON.

AS THE LOW THEN SHIFTS EAST ON WEDNESDAY...EXPECT COOLER AIR
TO FILTER IN FROM THE NORTH AND FOR MORE ISOLATED THUNDERSTORM
ACTIVITY ON THE BACKSIDE OF THE DEPARTING LOW. WITH THE SEVERE
WEATHER THREAT THIS AFTERNOON AND EVENING...LOCAL RESIDENTS ARE
URGED TO REMAIN WEATHER AWARE...AND RAPID STORM DEVELOPMENT AND A
MODERATE RISK FOR SEVERE WEATHER IS EXPECTED.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 229 PM CDT TUE APR 26 2016

AT THE START OF THE LONG TERM PERIOD WEDNESDAY NIGHT/THURSDAY...MAIN
CONCERN REMAINS WITH THE LINGERING EFFECTS OF THE MAIN UPPER LEVEL
LOW PRESSURE SYSTEM. SOME SLIGHT DIFFERENCES BETWEEN MODELS WITH THE
PLACEMENT...WITH THE GFS BEING A BIT FURTHER N/NW THAN OTHER MODELS.
HAVE LINGERING POPS WEDNESDAY NIGHT THANKS TO MOISTURE WRAPPING
AROUND THE BACKSIDE OF THE LOW....WITH SOME QUESTION AS WE GET INTO
THE DAYTIME THURSDAY. CURRENT FORECAST REMAINS DRY...BUT SOME
CONCERN REMAINS WITH A FEW SHOWERS HANGING ON ACROSS FAR NRN
PORTIONS OF THE CWA. WILL SEE HOW UPCOMING MODELS TREND.
OTHERWISE...THE REMAINDER OF THE CWA IS EXPECTED TO BE DRY AS UPPER
LEVEL SHORTWAVE RIDGING SLIDES THROUGH AHEAD OF ANOTHER LOW DIGGING
INTO THE SWRN CONUS.

LOOKING AT THURSDAY NIGHT THROUGH MONDAY...PRECIPITATION CHANCES
CONTINUE THROUGH THIS PERIOD. THAT SWRN CONUS UPPER LOW WILL SLIDE
INTO THE FOUR CORNERS REGION BY FRIDAY MORNING...AND LOOKS TO REMAIN
PROGRESSIVE...BY SAT MORNING HAS EMERGED OUT OF THE ROCKIES. MODELS
HAVE SOME DIFFERENCES WITH HOW FAR N/S IT COMES OUT ON THE
PLAINS...BUT TIMING IS FAIRLY SIMILAR. INCREASED LARGER SCALE LIFT
OUT AHEAD OF AND WITH THE SYSTEM KEEP POPS IN THE FORECAST. AT THIS
POINT...MODELS NOT SHOWING A LOT IN THE WAY OF INSTABILITY...SO HAVE
ISOLATED THUNDER OR JUST SHOWERS GOING.

AS FAR AS TEMPERATURES GO...EXPECTING A COOLER PERIOD...WITH CURRENT
FORECAST HIGHS GENERALLY BELOW AVERAGE FOR THIS TIME OF YEAR /WHICH
IS ROUGHLY IN THE MID 60S TO NEAR 70/. FRIDAY CURRENTLY THE COOLEST
DAY...WITH SOME MODELS SUGGESTING WRN LOCATIONS MAY STRUGGLE TO GET
ABOVE 50 DEGREES. OTHERWISE...MID 50S TO LOWER 60S THE GENERAL STORY
FOR HIGHS.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 610 PM CDT TUE APR 26 2016

DETERIORATING CONDITIONS ARE EXPECTED AT BOTH TERMINALS THIS
EVENING. EXPECT A FAIRLY TIGHT PRESSURE GRADIENT IN PLACE NORTH
OF THE WARM FRONT...CURRENTLY NEAR THE NE/KS STATE LINES...TO
RESULT IN CONTINUED GUSTY NORTHEASTERLY WINDS OVER THE NEXT FEW
HOURS...BEFORE THEY SUBSIDE A BIT AS THE AFOREMENTIONED WARM FRONT
BEGINS TO LIFT A BIT FURTHER NORTH AND THE GRADIENT WEAKENS
FURTHER.

AT THE SAME TIME...EXPECT SHRA AND TSRA DEVELOPMENT TO CONTINUE TO
INTENSIFY...SOME OF WHICH WILL BE SEVERE THROUGH THE EVENING
HOURS. HAIL AND GUSTY ERRATIC WINDS ARE THE PRIMARY CONCERNS WITH
THESE STORMS THROUGH ABOUT MIDNIGHT. LOWER CEILING WILL FILL IN
BEHIND THIS SYSTEM OVERNIGHT...WITH NEAR LIFR OR LIFR CONDITIONS
EXPECTED AT BOTH TERMINALS BY 17/12Z. SOME IMPROVEMENT IN CEILING
TO MVFR LEVELS IS EXPECT BY MIDDAY TOMORROW...WITH VERY STRONG
NORTHWESTERLY WINDS BEHIND THE SURFACE LOW EXPECTED MOST OF THE
DAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...ROSSI
LONG TERM...ADP
AVIATION...ROSSI
Hazardous weather outlook, Apr 26, 3:22 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
322 PM CDT TUE APR 26 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
270830-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
322 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL BECOME MORE NUMEROUS AND POTENTIALLY SEVERE
DURING THE LATE AFTERNOON THROUGH EVENING HOURS ACROSS MUCH OF THE
LOCAL FORECAST AREA. WHILE A SEVERE THUNDERSTORM CANNOT BE RULED
OUT AT ANY PARTICULAR LOCATION...THE GREATEST CHANCE FOR SEVERE
WEATHER WILL BE ACROSS AREAS GENERALLY SOUTH OF INTERSTATE 80 AND
EAST OF HIGHWAY 183 DURING THE EVENING HOURS...WHERE A TORNADO
WATCH IS CURRENTLY IN EFFECT. IN ADDITION TO THE THREAT FOR
TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING
WINDS IN EXCESS OF 70 MPH WILL BOTH BE POSSIBLE.

THERE IS ALSO THE POTENTIAL FOR HEAVY RAINFALL WITH THESE
THUNDERSTORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE OUTLOOK
AREA DURING THE DAY ON WEDNESDAY...AND AGAIN THURSDAY NIGHT
THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED BETWEEN THE HOURS OF 4 PM AND
MIDNIGHT TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

ROSSI/ADP

In the hours before

Local storm report, Apr 26, 6:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
623 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             7 ENE HUBBELL           40.05N 97.37W
04/26/2016  E0.88 INCH       THAYER             NE   PUBLIC

            PUBLIC REPORT OF HAIL UP TO THE SIZE OF NICKELS FOR ABUOT
            10 MINUTES.

&&

REED
Local storm report, Apr 26, 6:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
624 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             7 S SUTTON              40.51N 97.86W
04/26/2016  M0.88 INCH       CLAY               NE   TRAINED SPOTTER

            DIME TO NICKLE SIZED HAIL FROM TRAINED SPOTTER.

&&

PBEDA
Local storm report, Apr 26, 6:27 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
627 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             6 ESE CLAY CENTER       40.49N 97.95W
04/26/2016  E1.00 INCH       CLAY               NE   CO-OP OBSERVER

            NICKEL TO QUARTER SIZE HAIL.

&&

ADP
Local storm report, Apr 26, 6:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
629 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             3 N INLAND              40.63N 98.23W
04/26/2016  E1.00 INCH       CLAY               NE   STORM CHASER

            DIME TO QUARTER SIZE HAIL ONGOING.

&&

ADP
Local storm report, Apr 26, 6:30 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             7 S SUTTON              40.51N 97.86W
04/26/2016  M1.00 INCH       CLAY               NE   TRAINED SPOTTER

            NICKLE TO QUARTER SIZED HAIL

&&

PBEDA
Local storm report, Apr 26, 6:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
656 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             4 NE HARVARD            40.66N 98.04W
04/26/2016  E0.75 INCH       CLAY               NE   PUBLIC

            PUBLIC REPORT OF HAIL TO THE SIZE OF PENNIES.

&&

REED

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:27 PM CDTSevere Thunderstorm WarningGIDJewell22 min
Apr 26, 7:44 PM CDTTornado WarningGIDPhillips, Smith11 min
Apr 26, 10:16 PM CDTSpecial Weather StatementGIDJewell44 min
Apr 27, 12:58 AM CDTAreal Flood WarningGIDJewell9 hr
Apr 27, 1:15 AM CDTSpecial Weather StatementGIDMitchell30 min
Apr 27, 8:15 AM CDTAreal Flood WarningGIDJewell9 hr
Apr 26, 7:01 PM CDTSpecial Weather StatementGIDHamilton44 min
Apr 26, 7:19 PM CDTSpecial Weather StatementGIDClay41 min
Apr 26, 7:21 PM CDTSpecial Weather StatementGIDBuffalo39 min
Apr 26, 7:28 PM CDTSevere Thunderstorm WarningGIDGosper, Harlan, Phelps47 min
Apr 26, 7:31 PM CDTSpecial Weather StatementGIDThayer44 min
Apr 26, 7:38 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Phelps, Sherman52 min
Apr 26, 7:47 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps43 min
Apr 26, 8:14 PM CDTAreal Flood WarningGIDBuffalo, Harlan, Kearney, Phelps13 hr
Apr 26, 8:14 PM CDTSpecial Weather StatementGIDThayer46 min
Apr 26, 8:15 PM CDTSpecial Weather StatementGIDDawson45 min
Apr 26, 8:22 PM CDTAreal Flood WarningGIDClay, Nuckolls, Webster6 hr
Apr 26, 8:40 PM CDTSpecial Weather StatementGIDBuffalo, Harlan, Phelps50 min
Apr 27, 9:34 AM CDTAreal Flood WarningGIDBuffalo, Phelps33 hr

Nearby

Flash Flood Warnings in Nebraska, 2016Flash Flood Warnings in Kansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.